# SDR SWAA2016121910610

- Difficulty date: November 23, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 41,625 hours, 24,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1496444
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR TO SIDE WALL SUPPORT CORRODED BETWEEN BS 500A TO BS 500D, RBL 23.  R&R SUPPORT IAW SRM.
